# SDR SWAA2012110609140

- Difficulty date: October 16, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,932 hours, 21,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG STRUT DOOR CUTOUT CRACKED AT CORNER AFT SIDE.  REPAIRED DOUBLER IAW SRM & AMM.
